Disconnected Julia set of Halley's method for exponential maps
Abstract
We investigate the Halley method of exponential maps. Our main result is that, unlike Newton's method, the Julia set of Halley's method may be disconnected when applied to entire maps of form F = pe(q) where p and q are polynomials and q is non-constant. We also describe the nature of the fixed points and classify rational Halley's maps of entire functions.
Más información
Título según WOS: | Disconnected Julia set of Halley's method for exponential maps |
Título de la Revista: | DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL |
Volumen: | 37 |
Número: | 2 |
Editorial: | TAYLOR & FRANCIS LTD |
Fecha de publicación: | 2022 |
Página de inicio: | 280 |
Página final: | 294 |
DOI: |
10.1080/14689367.2022.2048633 |
Notas: | ISI |